# SDR AWXA9500682

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND L1 DOOR, R1 DOOR AND FIRST FOUR ROWS OF EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BASE WIRING OF FIRST FOUR ROWS.  OPS CHECK GOOD.  (M)
